Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 90, NWS Lake Charles, LA

May 11, 2016Hardin County, Jasper County, Texas

NWS Lake Charles, LA issued this river flood warning at May 11, 2016, 8:47 PM CDT for Hardin County, Jasper County, Texas. It took effect at May 13, 2016, 1:00 AM CDT. It was in force for .

The area

The outline as issued.

The facts

Issued
May 11, 2016, 8:47 PM CDT (01:47 UTC)
In effect from
May 13, 2016, 1:00 AM CDT
Expired
May 12, 2016, 8:47 PM CDT
In force
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Hardin County, TX, Jasper County, TX

The radar

The Lake Charles radar (KLCH), 91 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neches River at Evadale (EVDT2). The gauge peaked at 16.82 ft at May 11, 2016, 4:00 AM CDT.

actionminormoderate1416182005/1205/1305/14
Action stage
15 ft
Minor stage
16 ft
Moderate stage
20 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08041000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

082 
WGUS44 KLCH 120147
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
847 PM CDT WED MAY 11 2016

...The National Weather Service in Lake Charles has issued a flood 
warning for the following rivers in Texas...

  Neches River Near Town Bluff 
  Neches River Near Evadale 

TXC241-457-121547-
/O.NEW.KLCH.FL.W.0089.160513T0600Z-000000T0000Z/
/TBFT2.1.ER.160513T0600Z.160513T0600Z.000000T0000Z.NO/
847 PM CDT WED MAY 11 2016

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Neches River Near Town Bluff.
* from late Thursday night until further notice...or until the 
  warning is cancelled.
* At  8:00 PM Wednesday the stage was 67.7 feet.
* Minor flooding is forecast.
* Flood stage is 68.0 feet.
* Forecast...The river is expected to rise to near flood stage early 
  Friday morning.
* Impact...At stages near 68.0 feet...Minor flooding will occur with 
  areas around Barlow Lake and Brushy Lake beginning to flood.


&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$

TXC199-241-121546-
/O.NEW.KLCH.FL.W.0090.160513T0600Z-000000T0000Z/
/EVDT2.1.ER.160513T0600Z.160515T1200Z.000000T0000Z.NO/
847 PM CDT WED MAY 11 2016

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Neches River Near Evadale.
* from late Thursday night until further notice...or until the 
  warning is cancelled.
* At  8:00 PM Wednesday the stage was 16.8 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...rise above flood stage by early Friday morning and 
  continue to rise to near 17.4 feet by Sunday morning.
* Impact...At stages near 17.0 feet...Minor flooding expected with 
  the boat ramps at Evadale possibly becoming inaccessible. Flooding 
  can be expected in the low-lying areas of the Lakeview community in
  Orange County.

&&
 
LAT...LON 3053 9414 3053 9402 3022 9406 3022 9416

$$
3 follow-up statements
925 
WGUS84 KLCH 120200
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
900 PM CDT WED MAY 11 2016

...The flood warning is cancelled for the following rivers in 
Louisiana...

  Vermilion River At Lafayette, Surrey Street Gage 

...The flood warning continues for the following rivers in 
Louisiana...Texas...

  Sabine River Near Bon Wier 

...The flood warning continues for the following rivers in 
Louisiana...Texas..
  Calcasieu River At Old Town Bay 
  Calcasieu River Near Salt Water Barrier 
  Mermentau River Near Mermentau 
  Sabine River Near Deweyville 
  Neches River Near Town Bluff 
  Neches River Near Evadale 
  Neches River Near Beaumont 

LAC019-121600-
/O.CON.KLCH.FL.W.0087.000000T0000Z-160517T0600Z/
/OTBL1.1.WT.160509T1220Z.160511T0000Z.160516T0600Z.NO/
900 PM CDT WED MAY 11 2016

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* until late Monday night...or until the warning is cancelled.
* At  7:00 PM Wednesday the stage was 4.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fluctuate around flood stage
  through Monday. 
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC019-121559-
/O.CON.KLCH.FL.W.0088.000000T0000Z-160513T1200Z/
/LCHL1.1.WT.160509T1636Z.160510T0000Z.160513T0000Z.NO/
900 PM CDT WED MAY 11 2016

The Flood Warning continues for
  The Calcasieu River Near Salt Water Barrier.
* until Friday morning...or until the warning is cancelled.
* At  7:00 PM Wednesday the stage was 3.5 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to approach flood stage during
  periods of high tide through Thursday evening.
* Impact...At stages near 4.0 feet...Minor marshland flooding 
  occurs. Flooding also begins on River Road in north Lake Charles.

&&
 
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$

LAC001-053-113-121559-
/O.CON.KLCH.FL.W.0076.000000T0000Z-160513T0000Z/
/MRML1.1.ER.160430T1505Z.160504T1415Z.160512T1200Z.NO/
900 PM CDT WED MAY 11 2016

The Flood Warning continues for
  The Mermentau River Near Mermentau.
* until Thursday evening...or until the warning is cancelled.
* At  8:15 PM Wednesday the stage was 4.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
  river will occur.

&&
 
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255

$$

LAC011-115-TXC351-121559-
/O.EXT.KLCH.FL.W.0078.000000T0000Z-160512T2136Z/
/BWRT2.2.ER.160503T0517Z.160507T1430Z.160512T0936Z.NO/
900 PM CDT WED MAY 11 2016

The Flood Warning continues for
  The Sabine River Near Bon Wier.
* until Thursday afternoon...or until the warning is cancelled.
* At  8:15 PM Wednesday the stage was 30.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 30.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow.
* Impact...At stages near 30.0 feet...Minor lowland flooding will 
  occur along the river between Merryville and Bon Wier. A few roads 
  in Southwest Vernon Parish have water over them.
* Impact...At stages near 28.0 feet...The river is at its bankfull 
  stage.

&&
 
LAT...LON 3104 9361 3078 9366 3055 9379 3053 9366
      3082 9350 3104 9348

$$

LAC011-019-TXC351-361-121559-
/O.CON.KLCH.FL.W.0054.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.000000T0000Z.NO/
900 PM CDT WED MAY 11 2016

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  7:45 PM Wednesday the stage was 25.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue to fall to a stage of 25.1 feet 
  by Friday morning.
* Impact...At stages near 25.0 feet...Lowest roads beside the river 
  flood around Deweyville and subject to being closed. In addition, 
  low-lying roads in Southwest Beauregard Parish are flooded 
  including Robert Clark Road. Flooding occurs on the south side of 
  Niblett Bluff Park with access roads to camp houses cut off around 
  the park. Access roads to the river in Northeastern Orange County 
  become flooded.

&&
 
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
      3044 9364 3057 9363

$$

TXC241-457-121559-
/O.CON.KLCH.FL.W.0089.160513T0600Z-000000T0000Z/
/TBFT2.1.ER.160513T0600Z.160513T0600Z.000000T0000Z.NO/
900 PM CDT WED MAY 11 2016

The Flood Warning continues for
  The Neches River Near Town Bluff.
* from late Thursday night until further notice...or until the 
  warning is cancelled.
* At  8:00 PM Wednesday the stage was 67.7 feet.
* Minor flooding is forecast.
* Flood stage is 68.0 feet.
* Forecast...The river is expected to rise to near flood stage early 
  Friday morning.
* Impact...At stages near 68.0 feet...Minor flooding will occur with 
  areas around Barlow Lake and Brushy Lake beginning to flood.

&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$

TXC199-241-121559-
/O.CON.KLCH.FL.W.0090.160513T0600Z-000000T0000Z/
/EVDT2.1.ER.160513T0600Z.160515T1200Z.000000T0000Z.NO/
900 PM CDT WED MAY 11 2016

The Flood Warning continues for
  The Neches River Near Evadale.
* from late Thursday night until further notice...or until the 
  warning is cancelled.
* At  8:00 PM Wednesday the stage was 16.8 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...rise above flood stage by early Friday morning and 
  continue to rise to near 17.4 feet by Sunday morning.
* Impact...At stages near 17.0 feet...Minor flooding expected with 
  the boat ramps at Evadale possibly becoming inaccessible. Flooding 
  can be expected in the low-lying areas of the Lakeview community in
  Orange County.

&&
 
LAT...LON 3053 9414 3053 9402 3022 9406 3022 9416

$$

TXC245-361-121559-
/O.CON.KLCH.FL.W.0053.000000T0000Z-160516T0600Z/
/BEAT2.1.ER.160417T1700Z.160504T1300Z.160515T0600Z.NO/
900 PM CDT WED MAY 11 2016

The Flood Warning continues for
  The Neches River Near Beaumont.
* until late Sunday night...or until the warning is cancelled.
* At  8:00 AM Wednesday the stage was 4.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  early Sunday morning.
* Impact...At stages near 4.0 feet...Minor flooding of Beaumont 
  Country Club and Colliers Ferry Park can be expected. Also flooding
  in Northwest Orange County south of River Oaks to Bunns Bluff can 
  be expected. Water may go over Four Oaks Ranch Road in Northwest 
  Orange County.

&&
 
LAT...LON 3019 9417 3023 9411 3004 9378 2992 9387 2998 9406

$$

LAC055-113-120230-
/O.CAN.KLCH.FL.W.0082.000000T0000Z-160512T1800Z/
/VLSL1.1.ER.160501T1307Z.160503T0300Z.160512T0015Z.NO/
900 PM CDT WED MAY 11 2016

The Flood Warning is cancelled for
  The Vermilion River At Lafayette, Surrey Street Gage.
* At  8:15 PM Wednesday the stage was 10.0 feet.
* Fell below flood stage at  7:15 PM Wednesday.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to 9.3 feet by Friday 
  morning.
* Impact...At stages near 10.0 feet...Minor flooding of Heymann Park
  off of Highway 90 will occur.

&&
 
LAT...LON 3031 9204 3000 9227 2987 9219 2988 9206
      3022 9190 3031 9191

$$
826 
WGUS84 KLCH 121609
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1109 AM CDT THU MAY 12 2016

...The flood warning is cancelled for the following rivers in 
Louisiana...Texas...

  Calcasieu River Near Salt Water Barrier 
  Sabine River Near Bon Wier 
  Neches River Near Town Bluff 

...The flood warning continues for the following rivers in 
Louisiana...Texas...

  Calcasieu River At Old Town Bay 
  Mermentau River Near Mermentau 
  Neches River Near Evadale 
  Neches River Near Beaumont 

...The flood warning continues for the following rivers in 
Texas..

  Sabine River Near Deweyville 

LAC019-130609-
/O.EXT.KLCH.FL.W.0087.000000T0000Z-160516T0000Z/
/OTBL1.1.WT.160509T1220Z.160511T0000Z.160515T0000Z.NO/
1109 AM CDT THU MAY 12 2016

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* until Sunday evening...or until the warning is cancelled.
* At  5:00 AM Thursday the stage was 3.3 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will fluctuate near flood stage during high tide 
  through tomorrow.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC019-121639-
/O.CAN.KLCH.FL.W.0088.000000T0000Z-160513T1200Z/
/LCHL1.1.WT.160509T1636Z.160510T0000Z.000000T0000Z.NO/
1109 AM CDT THU MAY 12 2016

The Flood Warning is cancelled for
  The Calcasieu River Near Salt Water Barrier.
* At 10:00 AM Thursday the stage was 2.1 feet.
* Flood stage is 4.0 feet.

&&
 
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$

LAC001-053-113-130608-
/O.EXT.KLCH.FL.W.0076.000000T0000Z-160513T1800Z/
/MRML1.1.ER.160430T1505Z.160504T1415Z.160513T0600Z.NO/
1109 AM CDT THU MAY 12 2016

...Flood Warning extended until Friday afternoon...The Flood Warning 
continues for
  The Mermentau River Near Mermentau.
* until Friday afternoon...or until the warning is cancelled.
* At 10:15 AM Thursday the stage was 4.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  after midnight tomorrow.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
  river will occur.

&&
 
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255

$$

LAC011-115-TXC351-121639-
/O.CAN.KLCH.FL.W.0078.000000T0000Z-160512T2136Z/
/BWRT2.2.ER.160503T0517Z.160507T1430Z.160512T0439Z.NO/
1109 AM CDT THU MAY 12 2016

The Flood Warning is cancelled for
  The Sabine River Near Bon Wier.
* At 10:15 AM Thursday the stage was 28.3 feet.
* Fell below flood stage at 11:39 PM Wednesday.
* Flood stage is 30.0 feet.
* Forecast...The river will continue to fall to 26.7 feet by tomorrow
  morning.

&&
 
LAT...LON 3104 9361 3078 9366 3055 9379 3053 9366
      3082 9350 3104 9348

$$

LAC011-019-TXC351-361-130608-
/O.CON.KLCH.FL.W.0054.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.000000T0000Z.NO/
1109 AM CDT THU MAY 12 2016

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  9:45 AM Thursday the stage was 25.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 25.1 feet by this
  afternoon. Additional rises may be possible thereafter.
* Impact...At stages near 25.0 feet...Lowest roads beside the river 
  flood around Deweyville and subject to being closed. In addition, 
  low-lying roads in Southwest Beauregard Parish are flooded 
  including Robert Clark Road. Flooding occurs on the south side of 
  Niblett Bluff Park with access roads to camp houses cut off around 
  the park. Access roads to the river in Northeastern Orange County 
  become flooded.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.


&&
 
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
      3044 9364 3057 9363

$$

TXC241-457-121639-
/O.CAN.KLCH.FL.W.0089.000000T0000Z-160512T1609Z/
/TBFT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1109 AM CDT THU MAY 12 2016

The Flood Warning is cancelled for
  The Neches River Near Town Bluff.
* At 10:00 AM Thursday the stage was 67.7 feet.
* Flood stage is 68.0 feet.
* Impact...At stages near 65.0 feet...Areas around Barlow Lake and 
  Brushy Lake begin to flood.
* Impact...At stages near 64.0 feet...Minor flooding will occur.


&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$

TXC199-241-130608-
/O.EXT.KLCH.FL.W.0090.160513T1200Z-000000T0000Z/
/EVDT2.1.ER.160513T1200Z.160514T1800Z.000000T0000Z.NO/
1109 AM CDT THU MAY 12 2016

The Flood Warning continues for
  The Neches River Near Evadale.
* from Friday morning until further notice...or until the warning is 
  cancelled.
* At 10:00 AM Thursday the stage was 16.8 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...rise above flood stage by tomorrow morning and continue 
  to rise to near 17.3 feet by Saturday early afternoon. Additional 
  rises are possible thereafter.
* Impact...At stages near 17.0 feet...Minor flooding expected with 
  the boat ramps at Evadale possibly becoming inaccessible. Flooding 
  can be expected in the low-lying areas of the Lakeview community in
  Orange County.
* Impact...At stages near 13.0 feet...The river is at bankfull 
  stage.

&&
 
LAT...LON 3053 9414 3053 9402 3022 9406 3022 9416

$$

TXC245-361-130608-
/O.EXT.KLCH.FL.W.0053.000000T0000Z-160517T0600Z/
/BEAT2.1.ER.160417T1700Z.160504T1300Z.160516T0600Z.NO/
1109 AM CDT THU MAY 12 2016

...Flood Warning extended until late Monday night...The Flood Warning
continues for
  The Neches River Near Beaumont.
* until late Monday night...or until the warning is cancelled.
* At  8:00 AM Thursday the stage was 0.0 feet.
* At 10:00 AM Thursday the stage wast estimated at 4.10 feet
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will remain at a flat crest near 4.10 feet for 
  the next several days.
* Impact...At stages near 4.0 feet...Minor flooding of Beaumont 
  Country Club and Colliers Ferry Park can be expected. Also flooding
  in Northwest Orange County south of River Oaks to Bunns Bluff can 
  be expected. Water may go over Four Oaks Ranch Road in Northwest 
  Orange County.

&&
 
LAT...LON 3019 9417 3023 9411 3004 9378 2992 9387 2998 9406

$$
025 
WGUS84 KLCH 130029
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
728 PM CDT THU MAY 12 2016

...The flood warning is cancelled for the following rivers in 
Louisiana...Texas...

  Mermentau River Near Mermentau 
  Neches River Near Evadale 

...The flood warning continues for the following rivers in 
Louisiana...

  Calcasieu River At Old Town Bay 

LAC019-131428-
/O.CON.KLCH.FL.W.0087.000000T0000Z-160516T0000Z/
/OTBL1.1.WT.160509T1220Z.160511T0000Z.160515T0000Z.NO/
728 PM CDT THU MAY 12 2016

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* until Sunday evening...or until the warning is cancelled.
* At  6:00 PM Thursday the stage was 3.8 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will approach flood stage during periods of
  high tide through Sunday morning.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

TXC199-241-130058-
/O.CAN.KLCH.FL.W.0090.000000T0000Z-160513T0028Z/
/EVDT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
728 PM CDT THU MAY 12 2016

The Flood Warning is cancelled for
  The Neches River Near Evadale.
* At  7:00 PM Thursday the stage was 16.8 feet.
* Flood stage is 17.0 feet.
* Forecast...The river will remain near 16.8 feet.
* Impact...At stages near 17.0 feet...Minor flooding expected with 
  the boat ramps at Evadale possibly becoming inaccessible. Flooding 
  can be expected in the low-lying areas of the Lakeview community in
  Orange County.
* Impact...At stages near 13.0 feet...The river is at bankfull 
  stage.

&&
 
LAT...LON 3053 9414 3053 9402 3022 9406 3022 9416

$$

LAC001-053-113-130058-
/O.CAN.KLCH.FL.W.0076.000000T0000Z-160513T1800Z/
/MRML1.1.ER.160430T1505Z.160504T1415Z.160512T1915Z.NO/
728 PM CDT THU MAY 12 2016

The Flood Warning is cancelled for
  The Mermentau River Near Mermentau.
* At  7:15 PM Thursday the stage was 4.0 feet.
* Fell below flood stage at  2:15 PM Thursday.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to 3.8 feet by Saturday 
  morning.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
  river will occur.

&&
 
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at May 11, 6:51 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, May 11, 6:51 PM CDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
651 PM CDT WED MAY 11 2016

.AVIATION...Conditions will remain VFR through a majority of the
evening, however clouds will thicken and lower as we approach
midnight. IFR or perhaps LIFR conditions will occur in the
morning, but conditions will improve after sunrise. Mostly VFR
conditions are expected again tomorrow.

&&

.PREV DISCUSSION... /issued 328 PM CDT WED MAY 11 2016/

DISCUSSION...Radar showing a few eastward tracking showers and
thunderstorms ongoing across the area as minor disturbances
move overhead in a west to southwest flow aloft. Expecting any
limited activity to dissipate by sunset.

Forecast on track to bring a front across the region Thursday
night. Moisture and lift not too impressive at this time and
maintaining no more than chance pops with feature. Latest runs
suggesting dewpoints and temps dropping only slightly with frontal
passage before boundary erodes.

Region comes under a dry northerly flow aloft late Friday through
Saturday. Flow transitions to zonal Sunday...then southwest
Monday as our next trof advances into the western conus. Rain
chances then returning.

MARINE...
LIGHT TO MODERATE ONSHORE FLOW WILL CONTINUE THROUGH EARLY FRIDAY
MORNING. A WEAK COLD FRONT WITH THE POTENTIAL FOR A FEW SHOWERS
AND THUNDERSTORMS WILL ADVANCE ACROSS THE NORTHWEST GULF FRIDAY.
LIGHT NORTHERLIES WILL FOLLOW ITS PASSAGE. HOWEVER...WINDS WILL
BECOME SOUTHERLY OVER THE WEEKEND AS THE FRONT WASHES OUT.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  68  87  68  84 /  10  30  30  20
LCH  70  84  70  84 /  10  30  30  30
LFT  71  84  71  84 /  10  30  30  30
BPT  70  85  68  84 /  10  30  30  30

&&

.LCH Watches/Warnings/Advisories...
LA...None.
TX...None.
GM...None.
&&

AVIATION...05
Hazardous weather outlook, May 11, 4:03 AM CDT, 16 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
403 AM CDT WED MAY 11 2016

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
120915-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
403 AM CDT WED MAY 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HIGH PRESSURE WILL WEAKEN ON THURSDAY ALLOWING FOR SCATTERED
SHOWERS AND THUNDERSTORMS TO DEVELOP. A WEAK COOL FRONT WILL
DRAG THROUGH THE AREA THURSDAY BRINGING RAIN IN THE VICINITY OF
THE FRONTAL BOUNDARY. THE WEEKEND WILL START OFF A LITTLE COOLER
IN THE MORNING BUT SOUTHERLY FLOW RETURNS IN THE AFTERNOON
ALLOWING FOR MOISTURE TO RETURN BY SUNDAY. SHOWERS AND
THUNDERSTORMS WILL DEVELOP FROM WEST TO EAST SUNDAY AFTERNOON THROUGH
TUESDAY AS THE NEXT WEATHER SYSTEM AFFECTS THE REGION. NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-120915-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
403 AM CDT WED MAY 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 8:47 PM CDTRiver Flood WarningLCHJasper, Tyler24 hr

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.